# SDR 95ZZZW707

- Difficulty date: April 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N42086
- Make and model: Doug DC-8-62
- Aircraft serial: 46132
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 281.5-329
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND EVIDENCE OF CORROSION AT RT LEADING EDGE AT XFS 291.500 TO 329.  FOUND CORROSION BEYOND LIMIT. CUT OUT DAMAGED AREA.  FABRICATED FILLER DOUBLER USING CLAD 7075-T6.  PICKED UP EXISTING ATTACHMENTS WHERE POSSIBLE.  ALL WORK DONE PER EO ARW 950037-75/76.  CORROSION FOUND WAS LEVEL II.  (W)
